# SDR QXEA2020062400260

- Difficulty date: August 22, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 43,483 hours, 45,830 cycles
- Propeller: Dowty R4086123F17
- System (JASC): 6120 · Propeller Controlling System
- Part: Transducer
- Part number: 666000615
- Part serial: 14D01039
- Condition: Malfunctioned
- Location: Nr 2 Propeller
- Part time: 9,926 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

POWERPLANT MESSAGE ILLUMINATED ON ED DURING CLIMB @ 10'000'. RETURNED TO FIELD. LANDING UNEVENTFUL, REMOVED FROM SERVICE. FAULT CODE IN CDS IS #2 ENGINE CHAN. B, 120, 122, 134. C/W FIM TASK 61-20-03-810-817. FOUND PINS B AND E OPEN ON #2 BETA FEEDBACK TRANSDUCER. R & R #2 ENGINE BFT, REF. Q400 AMM 61-20-11-000/400-803. ALL FAULTS CLEARED FROM CDS. OPS CHECK GOOD. NO LEAKS NOTED. (ALSO REF MCN 661312-01). RETURNED TO SERVICE.
